# SDR C2XA06TY028

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 9,440 hours, 5,090 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 14521937007
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LEFT HORIZONTAL STAB HINGE PIN BUSHING WAS FOUND MIGRATED.  MAINTENANCE REMOVED THE BUSHING, REAMED THE HOLE TO THE FIRST OVERSIZE, ALODINED, APPLIED SEALANT AND INSTALLED THE NEW BUSHING IAW EMB-145XR SRM 55-10-02.
